# SDR AALA201801089019

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 79,635 hours, 12,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: F5227045500000
- Condition: Dirty
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR SLIDE WILL NOT DISARM. CLEANED AND LUBRICATED THE R3  SLIDE ARMING LEVER.
